# SDR VNAA202504130010

- Difficulty date: March 7, 2025
- Submitted: April 13, 2025
- Operation: Air carrier
- Aircraft: N597NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15412
- Aircraft time: 19,610 hours, 17,533 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 601R318073
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON PASSENGER DOOR HINGE (FUSELAGE SIDE) LUG LAND.   PASSENGER DOOR HINGE (FUSELAGE SIDE) LUG LAND WAS REPAIRED PER REO 670-52-11-511 REV. -E
